# SDR FDEA201009213595

- Difficulty date: September 21, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 76,667 hours, 27,151 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARB24311
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 EA. CRACKS EMANATING FROM FASTENER HOLES ON THE LT WING, OUTBOARD FLAP, INBOUND FORWARD FLAP TO WING FITTING (MARKED) HFEC INSPECTION VERIFIED INDICATION OF CRACK. REMOVED CRACKED OB FLAP IB HINGE WING FITTINGS 2EA. ARB2431  TRANSFERED HOLES TO NEW SERVICABLE FITTINGS PER NRB6013  INSTALLED FITTINGS 2EA. PER B/P NRB6013 AND SRM 51-33-01
